# SDR FDEA201103181065

- Difficulty date: March 18, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AFT DECK PLATE MAIN DECK FLOOR STA 1682 LBL 14 HAS ONE RIVET HOLE WITH   CORROSION.  CABIN STA 1682 LBL 14 AFT DECK PLATE REPAIRED AS PER SRM 53-60-51 REPAIR 2 ALTERNATE 1 REV. 102.  THIS REPAIR IS CLASSIFIED AS MAJOR AS PER GMM 6-2-100 CRITERIA.
